Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 5 of 5 Posts

·
Registered
Joined
·
7 Posts
Discussion Starter · #1 ·
I know there was just something posted about EA but I don't see anything about this. I just had the EA done Friday and was constipated from the narcotics. When I could finally go, I think it caused by IBS to flare up. Now I don't know if I'm crampy because of the EA or the IBS. Anyone else have this problem?Thanks!
 

·
Registered
Joined
·
97 Posts
Hi nurse and welcome.I had EA done in July, and since I am IBS-D, the narcotics made me feel like a "normal" person bowel-wise. Since it has only been 2 days since your EA, I would think the cramping is due to the EA. I was crampy from mine for almost a week. Every day gets better than the one before it. Hang in there, and I'll check back here often. Let us know how you are feeling.
Valerie
 

·
Registered
Joined
·
7 Posts
Discussion Starter · #3 ·
Thanks. I'm trying to watch what I eat. It's a real pain (literally) because it's causing old hemorrhoids to flare up. It feels like my insides want to fall out plus it burns when I go. I'm guessing when they do the surgery, it does effect everything else in there. Laura
 

·
Registered
Joined
·
97 Posts
Hey Laura,I hope you are doing a bit better. I too noticed old hemorrhoids flaring up after my EA. I didn't give it alot of thought until you said something. I figured it was because of my IBS-D. It has been so bad the past four days, but I know that is mostly from stress... I just put my house on the market. If you are having burning when you go, it wouldn't hurt to call your doctor, or even an advice nurse. Hang in there sweety!Valerie
 

·
Registered
Joined
·
7 Posts
Discussion Starter · #5 ·
Thanks Valerie. The diarrhea has finally slowed down. It wasn't as bad when I went last night. I think it was just the constipation after the surgery and narcotics that threw everything out of whack.Laura
 
1 - 5 of 5 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top